EconPapers    
Economics at your fingertips  
 

Une note sur un théorème de point-fixe

Pascal Gourdel

Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1)

Abstract: We present a theorem on the existence of a maximal element for a correspondence which is upper hemi-continuous in some variables and which satisfies with respect to the other ones one the following conditions: (i) lower semi-continuous if the space has a finite dimension, (ii) lower semi-continuous if the space is complete, (iii) open fibers. This theorem generalizes the result of Gale-Mas-Colell (1975-1979) and the one of Bergstrom (1975) and extend to the infinite dimensional setting the result of Gourdel (1995)

Keywords: Fixed-point; maximal element; upper hemi-continuous; selection theorems; endogenous endowments (search for similar items in EconPapers)
JEL-codes: C02 C60 (search for similar items in EconPapers)
Pages: 8 pages
Date: 2006-02
References: Add references at CitEc
Citations:

Downloads: (external link)
https://halshs.archives-ouvertes.fr/halshs-00118919 (application/pdf)

Related works:
Working Paper: Une note sur un théorème de point-fixe (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mse:wpsorb:b06059

Access Statistics for this paper

More papers in Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1) Contact information at EDIRC.
Bibliographic data for series maintained by Lucie Label ().

 
Page updated 2025-04-03
Handle: RePEc:mse:wpsorb:b06059